1 Aug 2011
Phentermine is known to cause certain sexual side effects. These phentermine sexual side effects may include:
* Changes in sex drive (also known as libido)
* Impotence (also known as erectile dysfunction or ED).
Phentermine and Sex Drive
Phentermine has been reported to cause changes in sex drive. However, the exact percentage of people who experienced sex drive changes due to phentermine has not been reported, and it is not clear whether these changes involve an increased sex drive, low sex drive, or both.
Phentermine and Impotence
Phentermine is known to cause impotence in men. Impotence is often defined as a total inability to achieve erection, an inconsistent ability to do so, or a tendency to sustain only brief erections. Ultimately, impotence is the repeated inability to get or keep an erection firm enough for sexual intercourse. The exact percentage of men who had problems with impotence while taking phentermine has not been reported.
If one develops sexual side effects while taking phentermine, please do talk with the doc. There is treatment that he or she may be able to recommend. Depending on how severe your phentermine sexual side effects are, he or she may also recommend to adjust the phentermine dosage or try another weight-loss treatment.
Take care, be well, best wishes!
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 26 May 2010
i had a shoulder injury and have been on perkocet since Oct 2011 and i have a decrease in my sex drive it this a possiable side affect
3 answers • 4 Jun 2012
Ok so im 18 , Ive been suffering with bad depression, my sex life is almost non existent, i was started on Fluoxetine 20mg today and all i keep ...
8 answers • 12 Nov 2012
It has affected my sex drive i don't even want it, its plays a role in my life and has created problem for us in the sex department and it not ...
1 answer • 13 Nov 2012
When I started taking Citalopram 40 mg my sex drive has stop, how or what can I take to up my sex drive?
3 answers • 16 Feb 2013